# SDR USAA040214

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043001
- Condition: Corroded
- Location: Fuselage
- Part time: 16,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL, 1.0 INCH X 1.0 INCH X .07 INCH AREA.  CORROSION; LEVEL 2; TASK NR JA-260-53500, Z240, BTW FR 66 AND FR 68 BL-Y 1732.  REMOVED AND REPLACED SILL IAW SRM.
